# SDR DALA2016050303603

- Difficulty date: April 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 53,497 hours, 23,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN COVER FALLING OFF.  FOUND LIGHT ASSY FRAME BENT, ADJUSTED FRAME COVER SECURED GOOD.
